RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2007, Volume 19, Issue 2, Pages 131–155 (Mi aa117)  

This article is cited in 4 scientific papers (total in 4 papers)

Research Papers

Some extremal problems for vector bundles

V. V. Makeev

St. Petersburg State University, Department of Mathematics and Mechanics

Abstract: Analogs of well-known problems and theorems on convex bodies are considered for the case where the convex bodies are replaced by continuous fields of convex bodies in vector bundles.

Keywords: Field of convex bodies, mass distribution, normed plane.

Full text: PDF file (258 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2008, 19:2, 261–277

Bibliographic databases:

MSC: 52A99, 51M20
Received: 14.02.2005

Citation: V. V. Makeev, “Some extremal problems for vector bundles”, Algebra i Analiz, 19:2 (2007), 131–155; St. Petersburg Math. J., 19:2 (2008), 261–277

Citation in format AMSBIB
\Bibitem{Mak07}
\by V.~V.~Makeev
\paper Some extremal problems for vector bundles
\jour Algebra i Analiz
\yr 2007
\vol 19
\issue 2
\pages 131--155
\mathnet{http://mi.mathnet.ru/aa117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2333901}
\zmath{https://zbmath.org/?q=an:1152.52004}
\elib{http://elibrary.ru/item.asp?id=9487752}
\transl
\jour St. Petersburg Math. J.
\yr 2008
\vol 19
\issue 2
\pages 261--277
\crossref{https://doi.org/10.1090/S1061-0022-08-00998-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267653200008}


Linking options:
  • http://mi.mathnet.ru/eng/aa117
  • http://mi.mathnet.ru/eng/aa/v19/i2/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. N. Karasev, “Theorems of Borsuk-Ulam type for flats and common transversals of families of convex compact sets”, Sb. Math., 200:10 (2009), 1453–1471  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. V. V. Makeev, “On parallelepipeds and centrally symmetric hexagonal prisms circumscribed about a three-dimensional centrally symmetric convex body”, J. Math. Sci. (N. Y.), 175:5 (2011), 559–561  mathnet  crossref
    3. V. V. Makeev, “On lattice packings of mirror or centrally symmetric convex three-dimensional body”, J. Math. Sci. (N. Y.), 212:5 (2016), 536–541  mathnet  crossref
    4. V. V. Makeev, N. Yu. Netsvetaev, “On the space of convex figures”, J. Math. Sci. (N. Y.), 212:5 (2016), 533–535  mathnet  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:297
    Full text:92
    References:26
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019